# SDR N6WA201300803

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 25,432 hours, 18,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR EMERGENCY EXIT LIGHT LOOSE.   RESECURED LOOSE STRIP IAW AMM 33-51-01.
